Percolation cluster shapes in two and three dimensions

J. P. Straley, M. J. Stephen

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


The asymmetry and prolateness of site percolation clusters and lattice animals are determined for two and three dimensions, with agreement with in expansion results.

Original languageEnglish
Article number046
Pages (from-to)6501-6504
Number of pages4
JournalJournal of Physics A: Mathematical and General
Issue number18
StatePublished - 1987

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • General Physics and Astronomy


Dive into the research topics of 'Percolation cluster shapes in two and three dimensions'. Together they form a unique fingerprint.

Cite this